Keyword : multivariate public-key cryptosystems (MPKC)


Key Recovery Attacks on Multivariate Public Key Cryptosystems Derived from Quadratic Forms over an Extension Field
Yasufumi HASHIMOTO 
Publication:   
Publication Date: 2017/01/01
Vol. E100-A  No. 1 ; pp. 18-25
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
multivariate public-key cryptosystems (MPKC)post-quantum cryptographyextension fieldquadratic forms
 Summary | Full Text:PDF